# SDR SCNA20230830220

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 68,636 hours, 25,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 744600:  RH EMERGENCY LIGHT AT ROW 4 INOP. - - - RESOLUTION: REPLACED LIGHT ASSEMBLY REF AMM 33-51-03. OPS CHECK GOOD.
